American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Yiftach Barnea, Mikhail Ershov and Thomas Weigel. Abstract commensurators of profinite groups. Trans. Amer. Math. Soc. 363 (2011) 5381-5417. MR 2813420.
Abstract, references, and article information   
View Article: PDF

[2] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information   
View Article: PDF

[3] Benjamin Willson. Reiter nets for semidirect products of amenable groups and semigroups. Proc. Amer. Math. Soc. 137 (2009) 3823-3832. MR 2529892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ethan Akin, Eli Glasner and Benjamin Weiss. Generically there is but one self homeomorphism of the Cantor set. Trans. Amer. Math. Soc. 360 (2008) 3613-3630. MR 2386239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhiguo Hu. A generalized Kakutani-Kodaira theorem. Proc. Amer. Math. Soc. 133 (2005) 3437-3440. MR 2161170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Saad Baaj, Georges Skandalis and Stefaan Vaes. Measurable Kac cohomology for bicrossed products. Trans. Amer. Math. Soc. 357 (2005) 1497-1524. MR 2115374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lisa Carbone. Non-uniform lattices on uniform trees. Memoirs of the AMS 152 (2001) MR 1841021.
Book volume table of contents   

[9] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Bordbar and J. Pym. The set of idempotents in the weakly almost periodic compactification of the integers is not closed. Trans. Amer. Math. Soc. 352 (2000) 823-842. MR 1491855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Claudio Nebbia. Minimally almost periodic totally disconnected groups. Proc. Amer. Math. Soc. 128 (2000) 347-351. MR 1623040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Valera Berestovskii, Conrad Plaut and Cornelius Stallman. Geometric groups. I. Trans. Amer. Math. Soc. 351 (1999) 1403-1422. MR 1458295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Conrad Plaut. Geometrizing Infinite Dimensional Locally Compact Groups. Trans. Amer. Math. Soc. 348 (1996) 941-962. MR 1348156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Hansel and J.-P. Troallic. Nonseparability and uniform structures in locally compact groups . Proc. Amer. Math. Soc. 123 (1995) 1613-1621. MR 1232139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Volker Runde. Locally compact groups which have the weakly compact homomorphism property . Proc. Amer. Math. Soc. 123 (1995) 3363-3364. MR 1273521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karl H. Hofmann and Christian Terp. Compact subgroups of Lie groups and locally compact groups . Proc. Amer. Math. Soc. 120 (1994) 623-634. MR 1166357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. E. Johnson. Weakly compact homomorphisms from group algebras . Proc. Amer. Math. Soc. 119 (1993) 1249-1258. MR 1158001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ta Sun Wu. The union of compact subgroups of an analytic group . Trans. Amer. Math. Soc. 331 (1992) 869-879. MR 1044968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. T. Lau, P. Milnes and J. S. Pym. Compactifications of locally compact groups and closed subgroups . Trans. Amer. Math. Soc. 329 (1992) 97-115. MR 1062191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zoltán Sasvári. On measurable local homomorphisms . Proc. Amer. Math. Soc. 112 (1991) 603-604. MR 1064907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Adam Kleppner. Correction to: ``Measurable homomorphisms of locally compact groups'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 106} (1989), no.\ 2, 391--395; MR0948154 (89k:22005)] . Proc. Amer. Math. Soc. 111 (1991) 1199-1200. MR 1069290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ta Sun Wu. A closure theorem for $\sigma$-compact subgroups of locally compact topological groups . Proc. Amer. Math. Soc. 110 (1990) 843-844. MR 1021215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Milnes. Uniformity and uniformly continuous functions for locally compact groups . Proc. Amer. Math. Soc. 109 (1990) 567-570. MR 1023345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. W. Bagley, T. S. Wu and J. S. Yang. Compact and compactly generated subgroups of locally compact groups . Proc. Amer. Math. Soc. 108 (1990) 1085-1094. MR 993738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joram Hirschfeld. The nonstandard treatment of Hilbert's fifth problem . Trans. Amer. Math. Soc. 321 (1990) 379-400. MR 967314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Adam Kleppner. Measurable homomorphisms of locally compact groups . Proc. Amer. Math. Soc. 106 (1989) 391-395. MR 948154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. S. Wu. Automorphism groups of locally compact reductive groups . Proc. Amer. Math. Soc. 106 (1989) 537-542. MR 968626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ryszard Szwarc. A short proof of the Grigorchuk-Cohen cogrowth theorem . Proc. Amer. Math. Soc. 106 (1989) 663-665. MR 975660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3